I am very sorry that you are in this situation.
According to the information about Ribavirin, getting pregnant must be avoided in women taking the drug and if their male partners are taking the drug. Exposure to the drug, regardless of how the exposure takes place, (woman taking the drug, partner taking the drug) can result in severe fetal defects.
His doctor should have discussed this with both of you and both you and he should be using precautions to avoid pregnancy. In addition, you should have had a negative pregnancy test prior to his starting the drugs.
"REBETOL (Ribavirin) capsules and oral solution may cause birth defects and death of the unborn child. REBETOL therapy should not be started until a report of a negative pregnancy test has been obtained immediately prior to planned initiation of therapy. Patients should use at leasttwo forms of contraception and have monthly pregnancy tests during treatment and during the 6-month period after treatment has been stopped. Extreme care must be taken to avoid pregnancy in female patients and in female partners of male patients. REBETOL has demonstrated significant teratogenic and embryocidal effects in all animal species in which adequate studies have been conducted. These effects occurred at doses as low as one twentieth of the recommended human dose of ribavirin. REBETOL therapy should not be started until a report of a negative pregnancy test has been obtained immediately prior to planned initiation of therapy."
Since you are pregnant, you need to be seen ASAP by a competent Obstetrician who can monitor you and the baby for any problems. I don't know where you live, but, if it was me, I would seek an Obstetrician at a large University affiliated medical center as they would be best equipped to monitor you and the baby for problems.
You should also contact and register with the registry center. They may be able to offer you some more information and advice.
Ribavirin and Breastfeeding warning:
Wishing you the best.
Pooh is 100% correct. This is a serious situation.
Please get the medical help you need. I am very glad that you are being proactive and questioning what the consequences could be.
Best of luck to you.